Publication detail

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case

BAŠTINEC, J. DIBLÍK, J. HLAVIČKOVÁ, I.

Original Title

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case

English Title

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case

Type

journal article - other

Language

en

Original Abstract

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case are derived. The method is based on retract method and method of inequalities.

English abstract

Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case are derived. The method is based on retract method and method of inequalities.

Keywords

Inequalities, positive solution, discrete equation, critical case

RIV year

2008

Released

29.01.2008

ISBN

1311-1728

Periodical

International Journal of Pure and Applied Mathematics

Year of study

41

Number

4

State

BG

Pages from

539

Pages to

548

Pages count

10

Documents

BibTex


@article{BUT44319,
  author="Jaromír {Baštinec} and Josef {Diblík} and Irena {Hlavičková}",
  title="Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case",
  annote="Inequalities for a class of positive solutions of discrete equations of discrete equation Delta u(n+k)=-p(n)u(n) in the critical case are derived.
The method is based on retract method and method of inequalities.",
  chapter="44319",
  journal="International Journal of Pure and Applied Mathematics",
  number="4",
  volume="41",
  year="2008",
  month="january",
  pages="539--548",
  type="journal article - other"
}